Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 145, Number 3

Radial limits of the universal mock theta function $g_{3}$
Min-Joo Jang and Steffen Löbrich.
Proc. Amer. Math. Soc. 145 (2017), 925-935
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589294
Connected cochain DG algebras of Calabi-Yau dimension 0
J.-W. He and X.-F. Mao.
Proc. Amer. Math. Soc. 145 (2017), 937-953
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589295
An equivariant discrete model for complexified arrangement complements
Emanuele Delucchi and Michael J. Falk.
Proc. Amer. Math. Soc. 145 (2017), 955-970
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589296
An elemental Erdős–Kac theorem for algebraic number fields
Paul Pollack.
Proc. Amer. Math. Soc. 145 (2017), 971-987
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589297
An isomorphism lemma for graded rings
Jason Bell and James J. Zhang.
Proc. Amer. Math. Soc. 145 (2017), 989-994
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589298
Braided $\mathbb{Z}_{q}$-extensions of pointed fusion categories
Jingcheng Dong.
Proc. Amer. Math. Soc. 145 (2017), 995-1001
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589299
A combinatorial refinement of the Kronecker-Hurwitz class number relation
Alexandru A. Popa and Don Zagier.
Proc. Amer. Math. Soc. 145 (2017), 1003-1008
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589300
A note on splitting numbers for Galois covers and $𝜋_{1}$-equivalent Zariski $k$-plets
Taketo Shirane.
Proc. Amer. Math. Soc. 145 (2017), 1009-1017
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589301
Adjoint groups over $\mathbb Q_{p} (X)$ and R-equivalence - revisited
R. Preeti and A. Soman.
Proc. Amer. Math. Soc. 145 (2017), 1019-1029
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589302
Terminating $_{2}F_{1}(4)$-series perturbed by two integer parameters
Wenchang Chu.
Proc. Amer. Math. Soc. 145 (2017), 1031-1040
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589303
Cardinal coefficients related to surjectivity, Darboux, and Sierpiński-Zygmund maps
K. C. Ciesielski, J. L. Gámez-Merino, L. Mazza and J. B. Seoane-Sepúlveda.
Proc. Amer. Math. Soc. 145 (2017), 1041-1052
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589304
Upper bound of the multiplicity of a Du Bois singularity
Kohsuke Shibata.
Proc. Amer. Math. Soc. 145 (2017), 1053-1059
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589305
Transcendence tests for Mahler functions
Jason P. Bell and Michael Coons.
Proc. Amer. Math. Soc. 145 (2017), 1061-1070
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589306
A quadratic hypergeometric $_{2}F_{1}$ transformation over finite fields
Ron Evans and John Greene.
Proc. Amer. Math. Soc. 145 (2017), 1071-1076
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589307
A characterization of maximal operators associated with radial fourier multipliers
Jongchon Kim.
Proc. Amer. Math. Soc. 145 (2017), 1077-1085
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589308
Local uniqueness for an inverse boundary value problem with partial data
Bastian Harrach and Marcel Ullrich.
Proc. Amer. Math. Soc. 145 (2017), 1087-1095
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589309
Fourier transform and regularity of characteristic functions
Hyerim Ko and Sanghyuk Lee.
Proc. Amer. Math. Soc. 145 (2017), 1097-1107
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589310
Isomonodromic deformation of $q$-difference equations and confluence
Thomas Dreyfus.
Proc. Amer. Math. Soc. 145 (2017), 1109-1120
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589311
On the global attractivity and asymptotic stability for autonomous systems of differential equations on the plane
László Hatvani.
Proc. Amer. Math. Soc. 145 (2017), 1121-1129
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589312
Uniformly continuous orbit equivalence of Markov shifts and gauge actions on Cuntz–Krieger algebras
Kengo Matsumoto.
Proc. Amer. Math. Soc. 145 (2017), 1131-1140
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589313
On the Wiener-Hopf compactification of a symmetric cone
S. Sundar.
Proc. Amer. Math. Soc. 145 (2017), 1141-1151
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589314
Furstenberg entropy values for nonsingular actions of groups without property (T)
Alexandre I. Danilenko.
Proc. Amer. Math. Soc. 145 (2017), 1153-1161
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589315
Free ergodic $\mathbb{Z}^{2}$-systems and complexity
Van Cyr and Bryna Kra.
Proc. Amer. Math. Soc. 145 (2017), 1163-1173
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589316
Lifting properties of minimal sets for parabolic equations on $S^{1}$ with reflection symmetry
Dun Zhou.
Proc. Amer. Math. Soc. 145 (2017), 1175-1185
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589317
Convergence rates in periodic homogenization of systems of elasticity
Zhongwei Shen and Jinping Zhuge.
Proc. Amer. Math. Soc. 145 (2017), 1187-1202
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589318
On a gradient maximum principle for some quasilinear parabolic equations on convex domains
Seonghak Kim.
Proc. Amer. Math. Soc. 145 (2017), 1203-1208
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589319
On non-normal solutions of linear differential equations
Janne Gröhn.
Proc. Amer. Math. Soc. 145 (2017), 1209-1220
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589320
Absolutely summing operators and atomic decomposition in bi-parameter Hardy spaces
Paul F. X. Müller and Johanna Penteker.
Proc. Amer. Math. Soc. 145 (2017), 1221-1230
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589321
Spectra of definite type in waveguide models
Vladimir Lotoreichik and Petr Siegl.
Proc. Amer. Math. Soc. 145 (2017), 1231-1246
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589322
Permanent versus determinant: Not via saturations
Peter Bürgisser, Christian Ikenmeyer and Jesko Hüttenhain.
Proc. Amer. Math. Soc. 145 (2017), 1247-1258
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589323
Support theorems for the light ray transform on analytic Lorentzian manifolds
Plamen Stefanov.
Proc. Amer. Math. Soc. 145 (2017), 1259-1274
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589324
The complement of the figure-eight knot geometrically bounds
Leone Slavich.
Proc. Amer. Math. Soc. 145 (2017), 1275-1285
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589325
Rigidity properties of smooth metric measure spaces via the weighted $p$-Laplacian
Nguyen Thac Dung.
Proc. Amer. Math. Soc. 145 (2017), 1287-1299
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589326
Concentration function for pyramid and quantum metric measure space
Ryunosuke Ozawa.
Proc. Amer. Math. Soc. 145 (2017), 1301-1315
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589327
Accessible images revisited
A. Brooke-Taylor and J. Rosický.
Proc. Amer. Math. Soc. 145 (2017), 1317-1327
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589328
The complexity of the classification problem of continua
Cheng Chang and Su Gao.
Proc. Amer. Math. Soc. 145 (2017), 1329-1342
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589329
Ramsey’s theorem for singletons and strong computable reducibility
Damir D. Dzhafarov, Ludovic Patey, Reed Solomon and Linda Brown Westrick.
Proc. Amer. Math. Soc. 145 (2017), 1343-1355
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589330
The head and tail of the colored Jones polynomial for adequate knots
Cody Armond and Oliver T. Dasbach.
Proc. Amer. Math. Soc. 145 (2017), 1357-1367
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589331
Elementary constructions of non-discrete $C^{∗}$-simple groups
Yuhei Suzuki.
Proc. Amer. Math. Soc. 145 (2017), 1369-1371
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589332
Each regular paratopological group is completely regular
Taras Banakh and Alex Ravsky.
Proc. Amer. Math. Soc. 145 (2017), 1373-1382
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3589333